# SDR YENA201901180031

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 64,296 hours, 22,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 790233
- Condition: Failed
- Location: Cabin
- Part time: 9,760 hours, 3,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. EPSU 12WL BATTERY FAILED EMER. LIGHTS SYS. TEST; REPLACED BATTERY AT EPSU 12WL. EMER. LIGHTS SYS TEST GOOD.
